Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 2, Pages 311-314
http://dx.doi.org/10.1155/S0161171287000371

On some properties of polynomials rings

Department of Mathematics, University of Jordan, Amman, Jordan

Received 4 February 1986; Revised 29 April 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • H. Al-Ezeh, “Pure ideals in commutative reduced Gelfand rings with unity,” Archiv der Mathematik, vol. 53, no. 3, pp. 266–269, 1989. View at Publisher · View at Google Scholar
  • Al-Ezeh, “Exchange Pf-Rings and Almost Pp-Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 725–727, 1989. View at Publisher · View at Google Scholar
  • H. Al-Ezeh, “Further results on reticulated rings,” Acta Mathematica Hungarica, vol. 60, no. 1-2, pp. 1–6, 1992. View at Publisher · View at Google Scholar
  • Manal Ghanem, and Hassan Al-Ezeh, “Two New Types of Rings Constructed from Quasiprime Ideals,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, pp. 1–9, 2011. View at Publisher · View at Google Scholar
  • Manal Ghanem, Alun Wyn-Jones, and Hassan Al-Ezeh, “Presimplifiable and Cyclic Group Rings,” Communications in Algebra, vol. 40, no. 8, pp. 3036–3046, 2012. View at Publisher · View at Google Scholar